# SDR SWAA2013031913838

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5751Y2
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221B FORWARD LEFT CORNER BROKEN.  REPAIRED FLOORBOARD IAW SRM.
